# SDR TAOA049503

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Module
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'E' PATH LIGHTING CAPSULE AT ROW (6) MISSING.  REPLACED CAPSULE AND LAMP.  OPERATIONAL CHECK OK.  (W)
